# SDR AALA201810109008

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 13,414 hours, 3,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14C AND 15C EMERGENCY LIGHTS WERE INOPERATIVE.  REPAIRED A GROUND WIRE AT SEAT 15C IAW AMM 33-51-00.  OPS CHECKED GOOD.
